# SDR DL757080552

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 65,923 hours, 30,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N352110
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV AT SAA, CORROSION WAS FOUND ON THE EXTERNAL SKIN AT THE DME ANTENNA MOUNT AT STA 690, BL 0.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED WITH BOEING APPROVAL.  LFEC INSPECTIONS ARE REQUIRED BEGINNING AT 37,500 CYCLES AND EVERY 3000 CYCLES THEREAFTER.
